Suggest remedy for rashes on face after using Adapalene

default
Posted on Thu, 11 Jun 2015 in Internal Doctor Category
Question: My wife has applied Adapaline on her face because of Acne. Now, she got infection/rashes on her face. please see the attached pics and suggest what to do?
thanks in advance
doctor
Answered by Dr. Vaishalee Punj 1 hour later
Brief Answer:
Skin is peeling

Detailed Answer:
Hi and thanks for your query.

I have seen your photographs and it seems more like peeling. It does not seem like infection. Peeling is beneficial when we want to remove the damaged, dark skin so that the new skin grows.

The issue that may happen with this process is that the new skin sometimes may become sensitive. It means that it may become red easily. So do not apply any harsh chemicals to the new skin for some time. Especially avoid cosmetics, hard soaps, medicines etc. Also avoid frequent washing of face. The skin will recover in a few days after stopping the treatment. Applying cold creams that have glycerine will help.

Hope it helps.
Dr Vaishalee
Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 2290 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Acne

doctor1 MD

i had acne problem, with the docts advice i took diane 35 for 6 month. all my acne problem is solved. during the consumption of the medicine my...

doctor1 MD

Over 35 and trying to decide what birth control to take.
I have acne now, a small cyst on ovary and need to control my hormones.
I have used Ortho...

doctor1 MD

Hello, I ve been taking doxycycline for acne for about four months. My period which is normally regular, has been late since I started taking the...

doctor1 MD

Hi doctor! I recently took treatment for acne (sotret 20mg for 4 months, nadoxin gel, faceclin and cosglo gel). I am now only using the tubes. I...

doctor1 MD

I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package....

doctor1 MD

I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild...

doctor1 MD

acne prone skin but very mild.

Get personalised answers from verified doctor in minutes across 80+ specialties

193 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2